# SDR AALA2020010700000

- Difficulty date: January 7, 2020
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 61,381 hours, 24,997 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201984006
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT ASSY AT L1 DOOR AREA DAMAGED
